Rocky Mountain Journal of Mathematics

A Set of Polynomials Associated with the Higher Derivatives of $y=x^x$

H.W. Gould

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 26, Number 2 (1996), 615-625.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1181072076

Digital Object Identifier
doi:10.1216/rmjm/1181072076

Mathematical Reviews number (MathSciNet)
MR1406498

Zentralblatt MATH identifier
0866.05007

Citation

Gould, H.W. A Set of Polynomials Associated with the Higher Derivatives of $y=x^x$. Rocky Mountain J. Math. 26 (1996), no. 2, 615--625. doi:10.1216/rmjm/1181072076. http://projecteuclid.org/euclid.rmjm/1181072076.


Export citation

References

  • Louis Comtet, Advanced combinatorics, D. Reidel, Dordrecht, 1974.
  • H.W. Gould, Theory of series, Seven Volumes, 1945-1993. Unpublished. Information available from the author.
  • D.H. Lehmer, Numbers associated with Stirling numbers and $x^x$, Rocky Mountain J. Math. 15 (1985), 461-479.
  • John Riordan, An introduction to combinatorial analysis, Wiley, New York, 1958.
  • --------, Combinatorial identities, Wiley, New York, 1968.
  • Ludwig Schläfli, Gesammelte Mathematische Abhandlungen, Verlag Birkhäuser Basel, 1950. Three volumes, 1950, 1953, 1956. Note papers in Comptes Rendus, Paris, 1847, Grunert's Archiv 1847 and 1849, and Crelle's Journal 1852 and 1867.
  • Peter Shor, Problem 78-6, SIAM Rev. 20 (1978), 394; Solutions by Peter Shor and Otto G. Ruehr, comment by A. Meir, ibid. 21 (1979), 258-260.